# SDR SWAA2023101801293

- Difficulty date: September 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAV AFT OUTBOARD FLOOR MOUNT HAS SURFACE CORROSION PRESENT AROUND OUTER EDGES ON FLOOR BEAM. (MARKED)<REMOVED CORROSION ON TOP SURFACE OF 947.5 FLOOR BEAM AT RBL 49 TO RBL 50; (REMOVED .037? OF .180?) REMAINING THICKNESS .143? WAS FOUND TO OUT OF LIMITS PER SRM 53-70-51-1A-1 REMOVED 0.042? MATERIAL FROM TOP SURFACE OF 947.5 FLOOR BEAM FROM RBL 49 TO RBL 52 IAW SRM 53-70-51-2R-8 ALTERNATIVE 3. PERFORMED REQUIRED INSPECTIONS PER SRM 53-70-51-2R-8 ALTERNATIVE 3 STEP 4. D. 1; 2 & 3 NO FURTHER DEFECTS NOTED.;[06] PERFORMED INSURANCE CUT OF .002 PER SRM 53-70-51-2R-8; ALTERNATIVE 3. REMAINING THICKNESS IS .136'. FLAP PEENED MILLED REWORK AREA PER SOPM 20-10-03. REJECT: STEPS 1-3 INDICATE WORK PERFORMED WITHOUT SIGNATURES AND ARE MISSING APPLICABLE REFERENCES. PLEASE REFER TO MPM 52.02.01.01 AND 51.03.01 FOR GUIDANCE. SEE FAULT TTG8Q00NM8KA FOR REJECTION FOUND FAULT.;[09] C/W MEASUREMENTS 1-3 ON THIS CARD (TTG8Q00NGSF2) AND COMPLETED REJECT CARD TTG8Q00NM8KA.;[10] TREATED AND PRIMED REPAIR AREA AND REPAIR PART IAW SRM 53-70-51-2R-8 ALTERNATIVE 3. OK TO INSTALL.;[11] INSPECTION C/W TREATED AND PRIMED REPAIR AREA AND REPAIR PART IAW SRM 53-70-51-2R-8 ALTERNATIVE 3. OK TO INSTALL;[12] FABRICATED REPAIR SHIM TREATED AND PRIMED SHIM IAW SRM 53-70-51-2R-8 ALTERNATIVE 3. INSPECTION C/W FABRICATED REPAIR SHIM TREATED AND PRIMED SHIM IAW SRM 53-70-51-2R-8 ALTERNATIVE 3 INSTALLED REPAIR SHIM IAW SRM 53-70-51-2R-8 ALTERNATIVE 3
